# SDR USAASB01256

- Difficulty date: September 15, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MCO - FLT 1263 - EN ROUTE FROM PHL, AT FL220, RECEIVED AN ALERT FOR CABIN PRESSURIZATION AS CABIN ALTITUDE CLIMBED ABOVE 10,000 FT. DECLARED EMERGENCY AND ACCOMPLISHED AN EMERGENCY DESCENT. BOTH TRANSPONDERS FAILED-NO FAIL LIGHT ILLUMINATED, CABIN CHIMES AND FORWARD SMOKE DETECTOR SOUNDING, SPEED BRAKE LIGHT GOING GREEN TO AMBER INTERMITTENTLY AND A/T AND TCAS FAILING INTERMITTENTLY.  DIVERTED TO MCO AND LANDED WITHOUT INCIDENT. MX FOUND A DEFECTIVE C/B AT P6-1 PANEL, E-13 POSITION, NR 2 ELEC A/C BUS.  R&R CIRCUIT BREAKER.  ALL SYSTEMS CHECK GOOD AT THIS TIME. THE PROBLEM REPEATED THAT DAY.  FOUND THE GROUND SAFETY SWITCH CYCLING BETWEEN AIR AND GROUND.  R&R S105 GROUND SAFETY SENSOR AND M990 GROUND SENSING CIR
